Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The derivative map for diffeomorphism of disks: an example

Diarmuid Crowley, Thomas Schick and Wolfgang Steimle

Geometry & Topology 27 (2023) 3699–3713
Bibliography
1 J F Adams, Vector fields on spheres, Ann. of Math. 75 (1962) 603 MR0139178
2 P L Antonelli, On stable diffeomorphism of exotic spheres in the metastable range, Canadian J. Math. 23 (1971) 579 MR0283810
3 P Antonelli, D Burghelea, P J Kahn, Gromoll groups, Diff Sn and bilinear constructions of exotic spheres, Bull. Amer. Math. Soc. 76 (1970) 772 MR0283809
4 P L Antonelli, D Burghelea, P J Kahn, The nonfinite homotopy type of some diffeomorphism groups, Topology 11 (1972) 1 MR0292106
5 D Burghelea, R Lashof, The homotopy type of the space of diffeomorphisms, I, Trans. Amer. Math. Soc. 196 (1974) 1 MR0356103
6 D Burghelea, R Lashof, The homotopy type of the space of diffeomorphisms, II, Trans. Amer. Math. Soc. 196 (1974) 37 MR0356103
7 R Burklund, A Senger, On the high-dimensional geography problem, preprint (2020) arXiv:2007.05127
8 D Crowley, T Schick, The Gromoll filtration, KO–characteristic classes and metrics of positive scalar curvature, Geom. Topol. 17 (2013) 1773 MR3073935
9 D Gromoll, Differenzierbare Strukturen und Metriken positiver Krümmung auf Sphären, Math. Ann. 164 (1966) 353 MR0196754
10 A Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961) 47 MR0145538
11 W c Hsiang, J Levine, R H Szczarba, On the normal bundle of a homotopy sphere embedded in Euclidean space, Topology 3 (1965) 173 MR0175138
12 M A Kervaire, Some nonstable homotopy groups of Lie groups, Illinois J. Math. 4 (1960) 161 MR0113237
13 A Kupers, O Randal-Williams, On diffeomorphisms of even-dimensional discs, J. Amer. Math. Soc. (2023)
14 J P Levine, Lectures on groups of homotopy spheres, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 62 MR0802786
15 W Lück, A basic introduction to surgery theory, from: "Topology of high-dimensional manifolds, I, II" (editors F T Farrell, L Göttsche, W Lück), ICTP Lect. Notes 9, Abdus Salam Int. Cent. Theoret. Phys. (2002) 1 MR1937016
16 J Milnor, Differentiable structures on spheres, Amer. J. Math. 81 (1959) 962 MR0110107
17 J Milnor, Microbundles, I, Topology 3 (1964) 53 MR0161346
18 C P Rourke, B J Sanderson, Block bundles, I, Ann. of Math. 87 (1968) 1 MR0226645
19 C P Rourke, B J Sanderson, Block bundles, III : Homotopy theory, Ann. of Math. 87 (1968) 431 MR0232404
20 S Stolz, Hochzusammenhängende Mannigfaltigkeiten und ihre Ränder, 1116, Springer (1985) MR0871476
21 H Toda, Composition methods in homotopy groups of spheres, 49, Princeton Univ. Press (1962) MR0143217
22 C T C Wall, Classification of (n 1)–connected 2n–manifolds, Ann. of Math. 75 (1962) 163 MR0145540
23 C T C Wall, Classification problems in differential topology, VI : Classification of (s1)–connected (2s+1)–manifolds, Topology 6 (1967) 273 MR0216510